# SDR ABXA200901160005

- Difficulty date: December 31, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 48,593 hours, 37,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE DIM AND THEN WENT OUT AFTER 2 SECONDS.  REPLACED EMERGENCY LIGHT POWER SUPPLY IAW B767 AMM 33-50-00.  OPS CHECK GOOD.
